# SDR AALA20120712003

- Difficulty date: July 12, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 79,874 hours, 12,534 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 60231002
- Condition: Failed
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SPOILER ACTUATOR OVERIDE FAILED.  REPLACED SPOILER OVERIDE ACTUATOR.  OPS CHECK NORMAL.
